Diffusion as a singular homogenization of the Frenkel-Kontorova model - ENSTA Paris - École nationale supérieure de techniques avancées Paris Access content directly
Journal Articles Journal of Differential Equations Year : 2011

Diffusion as a singular homogenization of the Frenkel-Kontorova model

Abstract

In this work, we consider a general fully overdamped Frenkel-Kontorova model. This model describes the dynamics of a infinite chain of particles, moving in a periodic landscape. Our aim is to describe the macroscopic behavior of this system. We study a singular limit corresponding to a high density of particles moving in a vanishing periodic landscape. We identify the limit equation which is a nonlinear diffusion equation. Our homogenization approach is done in the framework of viscosity solutions.
Fichier principal
Vignette du fichier
ABM_Preprint.pdf (246.33 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00372407 , version 1 (01-04-2009)

Identifiers

Cite

Nathaël Alibaud, Ariela Briani, Régis Monneau. Diffusion as a singular homogenization of the Frenkel-Kontorova model. Journal of Differential Equations, 2011, 251 (4-5), pp.785-815. ⟨10.1016/j.jde.2011.05.020⟩. ⟨hal-00372407⟩
196 View
130 Download

Altmetric

Share

Gmail Facebook X LinkedIn More